# SDR 97ZZZX4652

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LF5071F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Case
- Part number: 208327004
- Condition: Damaged
- Location: Starter Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREADED INSERTS HAVE BEEN PULLED WHERE STARTER COVER (P/N 2-083-260-XX) MOUNTS TO GEARBOX.  OUTER RACE OF BEARING REMAINS IN BEARING LINER.  SIGNIFICANT DAMAGE TO AREA ADJACENT TO BEARING LINER.  ALL HOLES WHERE INSERTS WERE INSTALLED ARE ELONGATED.  GR823, S/N M125B-039.
